# SDR 252TR0019

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,210 hours, 31,654 cycles
- System (JASC): 7600 · Engine Controls
- Part: Throttle
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, LEFT THROTTLE WAS 2 KNOBS AHEAD OF RIGHT ENGINE THROTTLE.  ABORTED TAKE OFF.  MAINTENANCE FOUND RIGHT ENGINE PT2 LINE CLOGGED AT NOSE DOME.  OBSTRUCTION WAS APPROX. 3 INCHES INSIDE OF OPEN END OF PT2 LINE.  CLEARED PT2 LINE AND ACCOMPLISHED ENGINE RUN AND TRIM PER MM 71-09-200.  ALL ENGINE PARAMETERS CHECK OK.
